In this paper, an approximation of functions of extensive classes set on a countable unit of segments of a real axis using the entire functions of exponential type is considered. The higher the type of the approximating function is, the higher the rate of approximation near segment ends can be made, compared with their inner points. The general approximation scale, which is nonuniform over its segments, depending on the type of the entire function, is similar to the scale set out for the first time in the study of the approximation of the function by polynomials. For cases with one segment and its approximation by polynomials, this scale has allowed us to connect the so-called direct theorems, which state a possible rate of smooth function approximation by polynomials, and the inverse theorems, which give the smoothness of a function approximated by polynomials at a given rate. The approximations by entire functions on a countable unit of segments for the case of Hölder spaces have been studied by the authors in two preceding papers. This paper significantly expands the class of spaces for the functions, which are used to plot an approximation that engages the entire functions with the required properties.
smooth functions entire functions of exponential type approximation on the real axis subset
This is a preview of subscription content, log in to check access.
V. I. Belyi, “Conformal mappings and the approximation of analytic functions in domains with a quasiconformal boundary,” Math. USSR-Sb. 31, 289–317 (1977).CrossRefzbMATHGoogle Scholar
V. I. Belyi, “Some properties of conform and quasiconform mappings and direct theorems of constructive theory of functions,” Izv. Akad. Nauk SSSR, Ser. Mat. 38, 1343–1361 (1974).MathSciNetGoogle Scholar
N. A. Lebedev and N. A. Shirokov, “Uniform approximation of functions on closed sets with finite number of corner points with non-zero exterior angles,” Izv. Akad. Nauk Arm. SSR 6, 311–341 (1971).zbMATHGoogle Scholar